# SDR DALA14018566302

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 102,572 hours, 13,050 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK,  LT WING LOWER SURFACE, WS 1430  FRONT SPAR LOWER RABBIT AREA FOUND BULGING. PERFORMED REPAIR IAW ERA522150-14, REV 0 PERFORMED HFEC INSPECTION TO REWORK AREA IAW NDT MANUAL PART 6 51-00-00 PROCEDURE 4 OR 23.
